Association francophone des humanités numériques
18-21 mai 2022 Montréal (Canada)

Programme

jeudi 19 mai 2022
09:00
10:00
11:00
12:00
13:00
14:00
15:00
16:00
17:00
›9:00 (1h15)
› Rouge (C-1017-02)
›9:00 (1h15)
› Bleu (C-2059)
›9:00 (1h15)
› Vert (C-3061)
›10:15 (15min)
› Blanc (C-2081-83)
›11:30 (30min)
› Blanc (C-2081-83)
›12:00 (1h15)
› Rouge (C-1017-02)
›12:00 (1h15)
› Bleu (C-2059)
›12:00 (1h15)
› Vert (C-3061)
›13:15 (15min)
› Blanc (C-2081-83)
›13:30 (1h)
"Plenary Roundtable Honoring Stéfan Sinclair"
Michael Sinatra, Bethany Nowviskie, Geoffrey Rockwell, Diane Jakacki, and Constance Crompton
› Vert (C-3061)
›14:30 (30min)
› Blanc (C-2081-83)
›15:00 (1h15)
› Rouge (C-1017-02)
›15:00 (1h15)
› Bleu (C-2059)
›15:00 (1h15)
› Vert (C-3061)
›16:15 (15min)
› Blanc (C-2081-83)
›16:30 (45min)
"Plenary Roundtable on Multilingualism"
Domenico Fiormonte, Sylvia Fernández, Fatiha Idmhand, and Emmanuel Ngue Um, moderated by Jong-Keyong Kim
› Vert (C-3061)
Session
Discours
Logistique
Pause
Sortie
Personnes connectées : 1